# SDR P2EA98244

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSP - FLT 707 - NO EMERGENCY DECLARED LANDING UNEVENTFUL.  GOT WHEEL WELL FIRE LGHT WHEN GEAR LOWERED FOR LANDING.  BELL DID NOT COME ON NOR DID MASTER FIRE LIGHT.  FLIGHT ATTENDANT CONFIRMED NO SMOKE OR FIRE VISIBLE OUTSIDE OF A/C OR IN WHEEL WELL THROUGH VIEWPORT.  PORT FLIGHT WALKAROUND SHOWS NO VISIBLE DAMAGE.  LIGHT WENT OUT WHEN ENGINES WERE SHUT DOWN.  RAN BOTH ENGINES WITH APU RUNNING, BOTH BLEEDS AND AIR CONDITIONING PACKS ON.  COULD NOT GET FIRE LIGHT TO COME ON.  ALSO, INSPECTED FIRE LOOP IN WHEEL WELL, ALL LOOK AND OPS CHECK OK.  (M)
